# SDR SWIA202265111

- Difficulty date: February 1, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE LOWER SKIN POSSIBLE EVIDENCE OF CORROSION UNDER THE PAINT BETWEEN THE MIDDLE AND OTBD FITTINGS (MARKED)     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED CORRODED LH IB FLAP VANE LE SKIN /CAP BETWEEN MIDDLE AND OB FITTINGS, REF CRJ 200 SRM 51-42-13 AND DWG 601R14302 REV E.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR. COMPLED WITH SKYWEST MAJOR REPAIR FORM M-337.
